Alert archive / Pennsylvania / River Flood Warnings in 2019

River Flood Warning 7, NWS Philadelphia/Mount Holly

April 26, 2019Chester County, Pennsylvania

NWS Philadelphia/Mount Holly issued this river flood warning at Apr 26, 2019, 9:28 PM EDT for Chester County, Pennsylvania. It was in force for 91 min.

The area

The outline as issued.

The facts

Issued
Apr 26, 2019, 9:28 PM EDT (01:28 UTC)
Expired
Apr 26, 2019, 10:59 PM EDT
In force
91 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Flood severity
Minor

County Chester County, PA

The radar

The Philadelphia radar (KDIX), 108 km from the middle of the area, began a volume at 01:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point East Branch Brandywine Creek below Downingtown (DWNP1). The gauge peaked at 6.90 ft at Apr 26, 2019, 10:00 PM EDT.

actionminormoderate24681004/2704/28
Action stage
6 ft
Minor stage
7 ft
Moderate stage
9 ft
Major stage
11 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 01480870, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

347 
WGUS41 KPHI 270128
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mt Holly NJ
928 PM EDT Fri Apr 26 2019

...The National Weather Service in Mount Holly NJ has issued a flood warning for
the following rivers in Pennsylvania...

  East Branch Brandywine Creek Below Downingtown affecting Chester County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...Do not attempt to drive through flooded areas. The water may be
deeper than you think.

&&

PAC029-270727-
/O.NEW.KPHI.FL.W.0007.190427T0128Z-190427T1146Z/
/DWNP1.1.ER.190427T0106Z.190427T0200Z.190427T0546Z.NO/
928 PM EDT Fri Apr 26 2019

The National Weather Service in Mount Holly NJ has issued a 

* Flood Warning for 
  The East Branch Brandywine Creek at Downingtown.
* until Saturday morning...or until the warning is cancelled.
* At  9:02 PM Friday the stage was 6.9 feet.
* Flood stage is 7.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise to near 8.5 
  feet by tonight.the river will fall below flood stage by after midnight 
  tonight.
* Impact...At 8.0 feet...Dowlin Forge Road begins to flood.
* Flood history...This crest compares to a previous crest of 8.2 feet on Jun 11 
  2018.  

 
&&

                         FLD    OBSERVED           FORECAST
 LOCATION                STG    STG  DAY TIME      CREST

Brandywine Creek
  Downingtown            7.0    6.86  Fri 9 PM     8.5    Fri 10 PM
 
&&
 
LAT...LON 4002 7567 3993 7561 3991 7567 4001 7574
                                      

$$
1 follow-up statement
974 
WGUS81 KPHI 270259
FLSPHI
Flood Statement
National Weather Service Mt Holly NJ
1059 PM EDT Fri Apr 26 2019

...The Flood Warning is cancelled for the following rivers in Pennsylvania...

  East Branch Brandywine Creek Below Downingtown affecting Chester County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...Do not attempt to drive through flooded areas. The water may be
deeper than you think.

&&

PAC029-270329-
/O.CAN.KPHI.FL.W.0007.000000T0000Z-190427T1146Z/
/DWNP1.1.ER.190427T0124Z.190427T0130Z.190427T0145Z.NO/
1059 PM EDT Fri Apr 26 2019

The Flood Warning is cancelled for
  The East Branch Brandywine Creek at Downingtown.
* At 10:45 PM Friday the stage was 6.5 feet.
* Flood stage is 7.0 feet.
* Fell below flood stage at  9:45 PM Friday.
* Forecast...The river will continue to fall to 3.3 feet by Sunday morning.
* Impact...At 6.0 feet...Open adjacent land next to the creek floods.

 
&&

                         FLD    OBSERVED           FORECAST
 LOCATION                STG    STG  DAY TIME      CREST

Brandywine Creek
  Downingtown            7.0    6.47  Fri 11 PM    6.4    Fri 11 PM
 
&&
 
LAT...LON 4002 7567 3993 7561 3991 7567 4001 7574
                                      

$$

CMS

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this river flood warning went out at Apr 26, 9:18 PM EDT, 10 minutes earlier.

Area forecast discussion, Apr 26, 9:18 PM EDT, 10 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
918 PM EDT Fri Apr 26 2019

.SYNOPSIS...
A strong cold front will move across the region through the
overnight, pushing the remaining showers and thunderstorms off
to the east with it. A weak area of high pressure will move in
briefly Saturday before another wave of low pressure tracks to
our north. High pressure returns for the beginning of next week
followed by a quick-moving area of low pressure on Tuesday. The
remainder of next week looks to feature a progressive pattern
with several disturbances riding along a stalled frontal
boundary in our vicinity.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
Cold front continues to move through coastal New Jersey and
coastal Delaware. West to northwest winds behind the front will
usher a cooler and dryer airmass into the region during the
overnight hours. Lingering showers will taper off in the next
hour or so.

Lows tonight will generally be in the 40s.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/...
Strong low pressure is forecast to lift northward into Quebec
on Saturday as high pressure builds across the southeastern
states. The gradient between the two will result in a gusty west
northwest wind in our region. We are anticipating sustain wind
speeds around 20 MPH on Saturday with gusts in the 30 to 40 MPH,
just a bit below the Wind Advisory criteria.

Isolated light showers may linger in the Poconos on Saturday morning
with an outside chance of a few snow flakes, as well. Otherwise, the
day should be precipitation-free as dry air continue to build into
our region. Variable cloud cover is expected for our northern
counties, with mostly sunny conditions forecast for the south.

High temperatures are expected to range from the lower and middle
50s in the elevated terrain of the Poconos and northwestern New
Jersey, to the upper 60s in parts of eastern Maryland and southern
Delaware.

&&

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
Overview...a quick-moving perturbation will move out of the Great
Lakes region and move to our north during the day Sunday, bringing
light showers to the northern half of the CWA. High pressure will
attempt to build southeast Monday, providing what may likely be the
driest day of the week ahead. Another weak vort max follows a
similar trajectory to Sunday's system, bringing a returning chance
for showers, favoring the northern half of our CWA once again. High
pressure situates itself to our southeast, as a frontal boundary
stations itself in our vicinity over a greater part of the
remainder of next week. Several transient perturbations look to
ride this boundary around the ridge. The two more pronounced
perturbations look to move through our area Wednesday and Friday
night.

A rather strong short-wave trough will move out of the Great Lakes
Sunday, pulling a weak surface low through central PA through the
middle of the CWA. Scattered showers are possible with this system,
but temperatures will be warm enough to preclude any wintry
precipitation, unlike portions of the Mid-West, which will see some
light snowfall from this system. Best chances for rainfall look to
be along and north of the I-78 northward. Areas south of the I-76
corridor may not even see any rainfall from this system. Seasonable
highs ranging from the low 50s across the Poconos and NW NJ to the
low 70s across portions of southern DE.

A ridge of high pressure builds southeast into the Mid-Atlantic
Monday night as the low pulls offshore. Monday looks to be perhaps
the driest day of the week, with highs in the 50s and 60s.

A rather progressive, though unsettled pattern takes shape for the
rest of the workweek as an upper-level trough situates itself over
the western U.S. and a series of short-wave troughs eject eastward,
traversing a ridge to our south. We, once again, look to sit in the
battleground between warmer air to the south and cooler marine air
to the northeast. A stationary boundary will likely situate itself
across the region, meandering north and south over the week. The
strongest of these perturbations look to move across our area along
this front Wednesday and Friday night, but kept chance showers in
the forecast for much of the upcoming week given this pattern. Highs
will be strongly influenced by the front, with cooler onshore flow
north of the front and warmer, mild air to the south. Thursday and
Friday look to be a little cooler as the front may push a little
further south into Virginia.

&&

.AVIATION /01Z SATURDAY THROUGH WEDNESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Tonight...Conditions improving to VFR as the showers and
thunderstorms move to our east. West northwest wind 10 to 15
knots gusting to 25 knots.

Saturday...VFR with scattered clouds. West northwest wind 15 to 20
knots with gusts of 30 to 35 knots.

OUTLOOK...
Sunday...MVFR or IFR conditions possible with scattered showers at
times, especially for RDG, ABE, TTN, and PNE. VFR at night as these
move off to the east. Light and variable winds generally out of the
south from 10 to 15 knots, with gusts to 20 knots possible.

Monday...generally VFR, though MVFR is possible with showers moving
into the region from the west Monday night. Northeasterly winds
turning southeasterly into the afternoon around 10 knots, with gusts
up to 15 knots.

Tuesday...scattered showers departing Tuesday with MVFR conditions
turning VFR. Winds out of the southwest around 10 knots, with gusts
up to 15 knots.

Wednesday...generally VFR, with MVFR possible with scattered
showers. Winds out of the east from 5 to 10 knots, with gusts from
10 to 15 knots.

&&

.MARINE...
A cold front will sweep across the coastal waters of New Jersey and
Delaware around 8 to 9 o'clock this evening. A southerly wind 10 to
15 knots with gusts of 25 knots ahead of the front will shift to the
west northwest at 15 to 25 knots with gusts around 35 knots. As a
result, we have upgraded to a Gale Warning for our ocean waters and
for Delaware Bay. It is in effect until 4:00 PM Saturday.

OUTLOOK...
Sunday and Monday...Winds and seas may increase to Small Craft Advisory
criteria for a time late Sunday into Sunday night, otherwise
the conditions should be below advisory criteria. Winds from the
northwest with gusts to 25 knots possible along the shore. Seas
from 2 to 4 feet, but may approach 5 feet for the southern
Atlantic zones Sunday evening.

Tuesday and Wednesday...conditions are anticipated to be below
Small Craft Advisory criteria.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Gale Warning until 4 PM EDT Saturday for ANZ430-431-450>455.

&&

Synopsis...Davis
Near Term...Davis/Iovino/MPS
Short Term...Iovino
Long Term...Davis
Aviation...Davis/Iovino
Marine...Davis/Iovino/O'Hara
Hazardous weather outlook, Apr 26, 7:14 PM EDT, 2 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
714 PM EDT Fri Apr 26 2019

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-070-071-101>106-272315-
New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD-
Queen Annes-Talbot-Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-
Middlesex-Western Monmouth-Eastern Monmouth-Mercer-Salem-Gloucester-
Camden-Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean-
Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton-
Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
714 PM EDT Fri Apr 26 2019

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, central New
Jersey, northern New Jersey, northwest New Jersey, southern New
Jersey, east central Pennsylvania, northeast Pennsylvania and
southeast Pennsylvania.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-450>455-272315-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
714 PM EDT Fri Apr 26 2019

...GALE WARNING IN EFFECT UNTIL 4 PM EDT SATURDAY...

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

In the hours before

Local storm report, Apr 26, 7:09 PM EDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
709 PM EDT FRI APR 26 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND DMG     1 S BRYN MAWR           40.02N 75.32W
04/26/2019                   MONTGOMERY         PA   BROADCAST MEDIA

            TRAIN STUCK DUE TO TREES AND WIRES DOWN ON
            THE SEPTA TRACKS NEAR BRYN MAWR. TIME
            ESTIMATED FROM RADAR.

&&

GORSE
Local storm report, Apr 26, 7:10 PM EDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
710 PM EDT FRI APR 26 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0612 PM     TSTM WND DMG     1 NNE VILLAS            39.04N 74.93W
04/26/2019                   CAPE MAY           NJ   TRAINED SPOTTER

            TREE SPLIT AND INTO WIRES ON BAYSHORE ROAD.
            TIME ESTIMATED FROM RADAR.

0550 PM     TSTM WND DMG     2 SE WARMINSTER TWP.    40.18N 75.06W
04/26/2019                   BUCKS              PA   DEPT OF HIGHWAYS

            DOWNED TREE AND WIRES ON PA-132 EASTBOUND AT
            DAVISVILLE ROAD. ONE LANE IS BLOCKED. TIME
            ESTIMATED FROM RADAR.

0545 PM     TSTM WND DMG     RICHLANDTOWN            40.47N 75.32W
04/26/2019                   BUCKS              PA   PUBLIC

            TREES DOWN. TIME ESTIMATED FROM RADAR.

0545 PM     TSTM WND DMG     1 E CHERRY HILL         39.93N 75.01W
04/26/2019                   CAMDEN             NJ   PUBLIC

            LARGE TREE UPROOTED AND FELL ACROSS RHODE
            ISLAND AVENUE IN CHERRY HILL. TIME ESTIMATED
            FROM RADAR.

0537 PM     TSTM WND DMG     1 SSE LOGAN TWP.        39.79N 75.34W
04/26/2019                   GLOUCESTER         NJ   DEPT OF HIGHWAYS

            TREE DOWN ON US 322 EASTBOUND WEST OF I-295
            IN LOGAN TOWNSHIP. LANES ARE BLOCKED. TIME
            ESTIMATED FROM RADAR.

0532 PM     TSTM WND GST     PHILADELPHIA INTERNATIO 39.88N 75.23W
04/26/2019  M47 MPH          PHILADELPHIA       PA   ASOS

0530 PM     TSTM WND DMG     1 S BRYN MAWR           40.02N 75.32W
04/26/2019                   MONTGOMERY         PA   BROADCAST MEDIA

            TRAIN STUCK DUE TO TREES AND WIRES DOWN ON
            THE SEPTA TRACKS NEAR BRYN MAWR. TIME
            ESTIMATED FROM RADAR.

0528 PM     TSTM WND DMG     ALLOWAY                 39.56N 75.35W
04/26/2019                   SALEM              NJ   TRAINED SPOTTER

            MULTIPLE TREES DOWN AND SHED DESTROYED.

0505 PM     TSTM WND GST     4 SSW ELSINBORO TWP     39.48N 75.54W
04/26/2019  M60 MPH          SALEM              NJ   MESONET

            MEASURED AT LOWER ALLOWAYS CREEK.

0453 PM     TSTM WND DMG     ODESSA                  39.46N 75.66W
04/26/2019                   NEW CASTLE         DE   TRAINED SPOTTER

            MULTIPLE LARGE TREES DAMAGED INCLUDING SOME
            TREES SPLIT.

0452 PM     TSTM WND GST     TOWNSEND                39.39N 75.69W
04/26/2019  M59 MPH          NEW CASTLE         DE   TRAINED SPOTTER

0445 PM     TSTM WND GST     KENTON                  39.23N 75.66W
04/26/2019  M45 MPH          KENT               DE   MESONET

0436 PM     TSTM WND DMG     SUDLERSVILLE            39.19N 75.85W
04/26/2019                   QUEEN ANNES       MD   EMERGENCY MNGR

            EMERGENCY SERVICES REPORTS TREES DOWN AROUND
            THE AREA. TIME ESTIMATED FROM RADAR.

0435 PM     TSTM WND GST     2 N GALENA              39.37N 75.88W
04/26/2019  M50 MPH          CECIL              MD   MESONET

            MEASURED IN FREDERICKTOWN.

0432 PM     TSTM WND DMG     1 N CRUMPTON            39.26N 75.93W
04/26/2019                   KENT               MD   PUBLIC

            TREE DAMAGE AT A HOME NEAR ROUTE 290 AND
            291. IRRIGATION SYSTEM ACROSS THE STREET
            COLLAPSED.

0255 PM     HEAVY RAIN       REHOBOTH BEACH          38.72N 75.08W
04/26/2019  M1.16 INCH       SUSSEX             DE   MESONET

0250 PM     HEAVY RAIN       DAGSBORO                38.55N 75.25W
04/26/2019  M1.45 INCH       SUSSEX             DE   MESONET

0234 PM     MARINE TSTM WIND DEWEY BEACH             38.69N 75.07W
04/26/2019  M47 MPH          SUSSEX             DE   MESONET

            41 KNOT GUST.

0225 PM     HEAVY RAIN       LONG NECK               38.62N 75.15W
04/26/2019  M2.00 INCH       SUSSEX             DE   PUBLIC

0225 PM     HEAVY RAIN       VILLAS                  39.03N 74.94W
04/26/2019  M1.00 INCH       CAPE MAY           NJ   TRAINED SPOTTER

            1 INCH OF RAIN IN 45 MINUTES IN NORTH
            VILLAS.

1255 PM     HAIL             JACKSON                 40.13N 74.28W
04/26/2019  M0.25 INCH       OCEAN              NJ   TRAINED SPOTTER

1210 PM     HAIL             HAMMONTON               39.64N 74.81W
04/26/2019  E0.25 INCH       ATLANTIC           NJ   TRAINED SPOTTER

1200 PM     HAIL             BUENA                   39.53N 74.94W
04/26/2019  E0.25 INCH       ATLANTIC           NJ   TRAINED SPOTTER

            PEBBLE SIZE HAIL LESS THAN DIME SIZE.

1140 AM     HAIL             1 NE MULLICA HILL       39.75N 75.21W
04/26/2019  E0.25 INCH       GLOUCESTER         NJ   PUBLIC

            MPING REPORT OF PEA SIZE HAIL.

&&

GORSE
Local storm report, Apr 26, 8:11 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
811 PM EDT FRI APR 26 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0619 PM     TSTM WND DMG     COLUMBUS                40.08N 74.72W
04/26/2019                   BURLINGTON         NJ   PUBLIC

            SMALL TREES AND POWER LINES DOWN. IMAGES
            SHARED WITH US ON SOCIAL MEDIA. TIME
            ESTIMATED FROM RADAR.

&&

MPS
Local storm report, Apr 26, 8:17 PM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
817 PM EDT FRI APR 26 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     TSTM WND DMG     RANCOCAS                40.01N 74.87W
04/26/2019                   BURLINGTON         NJ   PUBLIC

            TREES AND LARGE LIMBS REPORTED TO BE DOWN
            AND TO HAVE KNOCKED OUT POWER LINES. TIME
            ESTIMATED FROM RADAR.

&&

TCD
Local storm report, Apr 26, 8:51 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
851 PM EDT FRI APR 26 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0617 PM     TSTM WND DMG     1 W PROSPECT PARK       40.24N 74.79W
04/26/2019                   MERCER             NJ   TRAINED SPOTTER

            LARGE TREE DOWN IN PARK. TIME ESTIMATED FROM
            RADAR.

&&

TCD
Local storm report, Apr 26, 9:02 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
902 PM EDT FRI APR 26 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0619 PM     TSTM WND DMG     COLUMBUS                40.08N 74.72W
04/26/2019                   BURLINGTON         NJ   PUBLIC

            SMALL TREES AND POWER LINES DOWN. IMAGES
            SHARED WITH US ON SOCIAL MEDIA. TIME
            ESTIMATED FROM RADAR.

0617 PM     TSTM WND DMG     1 W PROSPECT PARK       40.24N 74.79W
04/26/2019                   MERCER             NJ   TRAINED SPOTTER

            LARGE TREE DOWN IN PARK. TIME ESTIMATED FROM
            RADAR.

0612 PM     TSTM WND DMG     1 NNE VILLAS            39.04N 74.93W
04/26/2019                   CAPE MAY           NJ   TRAINED SPOTTER

            TREE SPLIT AND INTO WIRES ON BAYSHORE ROAD.
            TIME ESTIMATED FROM RADAR.

0610 PM     TSTM WND DMG     RANCOCAS                40.01N 74.87W
04/26/2019                   BURLINGTON         NJ   PUBLIC

            TREES AND LARGE LIMBS REPORTED TO BE DOWN
            AND TO HAVE KNOCKED OUT POWER LINES. TIME
            ESTIMATED FROM RADAR.

0550 PM     TSTM WND DMG     2 SE WARMINSTER TWP.    40.18N 75.06W
04/26/2019                   BUCKS              PA   DEPT OF HIGHWAYS

            DOWNED TREE AND WIRES ON PA-132 EASTBOUND AT
            DAVISVILLE ROAD. ONE LANE IS BLOCKED. TIME
            ESTIMATED FROM RADAR.

0545 PM     TSTM WND DMG     RICHLANDTOWN            40.47N 75.32W
04/26/2019                   BUCKS              PA   PUBLIC

            TREES DOWN. TIME ESTIMATED FROM RADAR.

0545 PM     TSTM WND DMG     1 E CHERRY HILL         39.93N 75.01W
04/26/2019                   CAMDEN             NJ   PUBLIC

            LARGE TREE UPROOTED AND FELL ACROSS RHODE
            ISLAND AVENUE IN CHERRY HILL. TIME ESTIMATED
            FROM RADAR.

0537 PM     TSTM WND DMG     1 SSE LOGAN TWP.        39.79N 75.34W
04/26/2019                   GLOUCESTER         NJ   DEPT OF HIGHWAYS

            TREE DOWN ON US 322 EASTBOUND WEST OF I-295
            IN LOGAN TOWNSHIP. LANES ARE BLOCKED. TIME
            ESTIMATED FROM RADAR.

0532 PM     TSTM WND GST     PHILADELPHIA INTERNATIO 39.88N 75.23W
04/26/2019  M47 MPH          PHILADELPHIA       PA   ASOS

0530 PM     TSTM WND DMG     1 S BRYN MAWR           40.02N 75.32W
04/26/2019                   MONTGOMERY         PA   BROADCAST MEDIA

            TRAIN STUCK DUE TO TREES AND WIRES DOWN ON
            THE SEPTA TRACKS NEAR BRYN MAWR. TIME
            ESTIMATED FROM RADAR.

0528 PM     TSTM WND DMG     ALLOWAY                 39.56N 75.35W
04/26/2019                   SALEM              NJ   TRAINED SPOTTER

            MULTIPLE TREES DOWN AND SHED DESTROYED.

0505 PM     TSTM WND GST     4 SSW ELSINBORO TWP     39.48N 75.54W
04/26/2019  M60 MPH          SALEM              NJ   MESONET

            MEASURED AT LOWER ALLOWAYS CREEK.

0453 PM     TSTM WND DMG     ODESSA                  39.46N 75.66W
04/26/2019                   NEW CASTLE         DE   TRAINED SPOTTER

            MULTIPLE LARGE TREES DAMAGED INCLUDING SOME
            TREES SPLIT.

0452 PM     TSTM WND GST     TOWNSEND                39.39N 75.69W
04/26/2019  M59 MPH          NEW CASTLE         DE   TRAINED SPOTTER

0445 PM     TSTM WND GST     KENTON                  39.23N 75.66W
04/26/2019  M45 MPH          KENT               DE   MESONET

0436 PM     TSTM WND DMG     SUDLERSVILLE            39.19N 75.85W
04/26/2019                   QUEEN ANNES       MD   EMERGENCY MNGR

            EMERGENCY SERVICES REPORTS TREES DOWN AROUND
            THE AREA. TIME ESTIMATED FROM RADAR.

0435 PM     TSTM WND GST     2 N GALENA              39.37N 75.88W
04/26/2019  M50 MPH          CECIL              MD   MESONET

            MEASURED IN FREDERICKTOWN.

0432 PM     TSTM WND DMG     1 N CRUMPTON            39.26N 75.93W
04/26/2019                   KENT               MD   PUBLIC

            TREE DAMAGE AT A HOME NEAR ROUTE 290 AND
            291. IRRIGATION SYSTEM ACROSS THE STREET
            COLLAPSED.

0234 PM     MARINE TSTM WIND DEWEY BEACH             38.69N 75.07W
04/26/2019  M47 MPH          SUSSEX             DE   MESONET

            41 KNOT GUST.

1255 PM     HAIL             JACKSON                 40.13N 74.28W
04/26/2019  M0.25 INCH       OCEAN              NJ   TRAINED SPOTTER

1210 PM     HAIL             HAMMONTON               39.64N 74.81W
04/26/2019  E0.25 INCH       ATLANTIC           NJ   TRAINED SPOTTER

1200 PM     HAIL             BUENA                   39.53N 74.94W
04/26/2019  E0.25 INCH       ATLANTIC           NJ   TRAINED SPOTTER

            PEBBLE SIZE HAIL LESS THAN DIME SIZE.

1140 AM     HAIL             1 NE MULLICA HILL       39.75N 75.21W
04/26/2019  E0.25 INCH       GLOUCESTER         NJ   PUBLIC

            MPING REPORT OF PEA SIZE HAIL.

&&

TCD

Nearby

River Flood Warnings in Pennsylvania, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.